Psycho-Babble Medication Thread 1017268

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Viibryd does cause sexual side effects

Posted by newo38 on May 6, 2012, at 11:54:05

Just a note. I started viibryd and it does cause sexual side effects. It is advertised as not.

 

Re: Viibryd does cause sexual side effects

Posted by Phil on May 6, 2012, at 12:52:58

In reply to Viibryd does cause sexual side effects, posted by newo38 on May 6, 2012, at 11:54:05

Yup.

http://carlatpsychiatry.blogspot.com/2011/10/fda-slams-viibryd-better-sexual-profile.html

 

Re: Viibryd does cause sexual side effects

Posted by Phillipa on May 6, 2012, at 15:54:10

In reply to Re: Viibryd does cause sexual side effects, posted by Phil on May 6, 2012, at 12:52:58

Isn't it another SSRI? If so no wonder. But how is the med? Different from the others? Phillipa

 

Re: Viibryd does cause sexual side effects newo38

Posted by phidippus on May 6, 2012, at 21:47:15

In reply to Viibryd does cause sexual side effects, posted by newo38 on May 6, 2012, at 11:54:05

Doesn't cause me any sexual side effects.

Eric

 

Re: Viibryd does cause sexual side effects

Posted by crazyjoe on May 6, 2012, at 23:33:10

In reply to Re: Viibryd does cause sexual side effects newo38, posted by phidippus on May 6, 2012, at 21:47:15

how does it work for you as far as anxiety is concerened


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.